alexa Eruptive milia and comedones during treatment with dovitinib.
Oncology

Oncology

Journal of Cancer Science & Therapy

Author(s): Kimes K, Beasley K, Dalton SR

Abstract Share this page

Abstract Dovitinib (TKI258) is a multi-targeted receptor tyrosine kinase inhibitor currently under clinical trials for a wide variety of cancers. Well-known side effects include nausea, vomiting, diarrhea, and fatigue. To date, there have only been only two reported cases with skin manifestations as a side effect. We report a case of eruptive facial milia and comedones in the setting of dovitinib treatment for metastatic gastrointestinal cancer. This case is unique as the clinical presentation was more rapid in onset and showed an absence of inflammatory lesions. Although the pathogenesis for skin manifestations is presently unknown, we present this case to increase awareness of potentially under-reported cutaneous side effects.
This article was published in Dermatol Online J and referenced in Journal of Cancer Science & Therapy

Relevant Expert PPTs

Relevant Speaker PPTs

Relevant Topics

Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords